# SDR DL777100464

- Difficulty date: February 22, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 46,019 hours, 6,064 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100943C
- Condition: Overheated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

F/A REPORTED BURNING RUBBER ODOR IN AFT GALLEY AREA.  SHUTOFF OVENS, LIGHTS, IFE, RECIRC FANS.  ODOR DISSAPATED.  TURNED LIGHTS BACK ON AND STILL NO SMELL.  T/S SYS. CHECKED LIGHTS OVENS IFE AND RECIRC FANS. FOUND LATCHED MSG FOR LOWER RT RECIRC FAN OVERHEATED.  MX MSG 21-24700. DEACTIVATED LWR RT RECIRC FAN AND FWD TO MCO AND PLAC IAW MEL 21-25-01.  ETOPS CATEGORY 'E': PROBLEMS WITH SYS CRITICAL TO ETOPS.
